MathSciNet Relay Station
MathSciNet bibliographic data
MR688348 22E50 (22E55)
Duflo, Michel Théorie de Mackey pour les groupes de Lie algébriques. (French) [Mackey theory for algebraic Lie groups] Acta Math. 149 (1982), no. 3-4, 153–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement